# SDR DALA2024091609063

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,767 hours, 11,959 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 O2 PANEL ABOVE 3RT. JUMP SEAT INOP. CORRECTIVE ACTION: R/R 2R F/A SEAT OXYGEN CONTAINER REF A330 AMM 35-21. OPS CHECK GOOD. (5565034)
